# SDR USAA061255

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 320 CRACK.  REMOVED AND REPLACED WITH PARTS IAW SRM 51-10-02, DEFECT SIZE: .375 INCH.
